MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIATH HINGE INSERT SIZE 6 11MM; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah TRIATH HINGE INSERT SIZE 6 11MM; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 5612-P-611
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had right tka out of cors scope.The patient developed pji and was revised (all components) on (b)(6) 2024 (is then included in cors) the patient received a triathlon revision system.The patient developed again pji and is revised on (b)(6), 2025.Only the poly and rotating hinge components were exchanged.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: triath bushingsaxle stdassemblypack; cat # 5612-3-000; lot # lp4mk5 triath hinge bumper 3 degrees; cat # 5612-4-003; lot # ernsh2d tri hinge tib bearing sz 5-6; cat # 56120005; lot # g868087a triathlon hinge femur 6r; cat # 5612f602; lot # ycn3d triathlon hinge bplate size 6; cat # 5612b600; lot # tt76b triath symmetric x3 patella; cat # 5550-g-391-e; lot # xk6m triath tritnum ctr femcone aug sz 6 r; cat # 5549-a-662; lot # ggxv1 triathlon sym cone aug sz e; cat # 5549-a-150; lot # w4mg1 tri press-fit stem 17mm x 100mm; cat # 5565-s-017; lot # 0126084d tri press-fit stem 19x150mm; cat # 5566-s-019; lot # 0101400e it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIATH HINGE INSERT SIZE 6 11MM
Common Device Name
prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50422113
Report Number0002249697-2026-00752
Device Sequence Number9178095
Product Code KRO
UDI-Device Identifier07613327601954
UDI-Public07613327601954
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K251665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5612-P-611
Device Lot NumberL06H63
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight225 LB